ON MINIMAL EQUIVARIANT COMPACT EXTENSIONS

JM SMIRNOV, L Stoyanov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)733-736
Number of pages4
JournalDokladi na bolgarskata akademiya na naukite
Volume36
Issue number6
Publication statusPublished - 1983

Cite this

@article{5c0d4fa1fcc84f7bb337b7e9bcdf4d91,
title = "ON MINIMAL EQUIVARIANT COMPACT EXTENSIONS",
author = "JM SMIRNOV and L Stoyanov",
year = "1983",
language = "English",
volume = "36",
pages = "733--736",
journal = "Dokladi na bolgarskata akademiya na naukite",
issn = "0861-1459",
publisher = "ACAD BULGARE DES SCIENCES",
number = "6",

}

ON MINIMAL EQUIVARIANT COMPACT EXTENSIONS. / SMIRNOV, JM; Stoyanov, L.

In: Dokladi na bolgarskata akademiya na naukite, Vol. 36, No. 6, 1983, p. 733-736.

Research output: Contribution to journalArticle

TY - JOUR

T1 - ON MINIMAL EQUIVARIANT COMPACT EXTENSIONS

AU - SMIRNOV, JM

AU - Stoyanov, L

PY - 1983

Y1 - 1983

M3 - Article

VL - 36

SP - 733

EP - 736

JO - Dokladi na bolgarskata akademiya na naukite

JF - Dokladi na bolgarskata akademiya na naukite

SN - 0861-1459

IS - 6

ER -